Markov chains recurrent in the sense of Harris. (English) Zbl 0153.19802

Full Text: DOI


[1] Blackwell, D., On transient Markov processes with a countable number of states and stationary transition probabilities, Ann. math. Statistics, 26, 654-658 (1955) · Zbl 0066.11303
[2] Blackwell, D.; Freedman, D., The tail λ-fleld of a Markov chain and a theorem of Orey, Ann. math. Statistics, 35, 1291-1295 (1964) · Zbl 0127.35204
[3] Chung, K. L., The general theory of Markov processes according to Doeblin, Z. Wahrscheinlichkeitstheorie verw. Geb., 2, 230-254 (1964) · Zbl 0119.34604
[4] Doob, J. L., Stochastic processes (1953), New York: J. Wiley and Sons, New York · Zbl 0053.26802
[5] Doob, J. L., Asymptotic properties of Markoff transition probabilities, Trans. Amer. math. Soc., 63, 293-321 (1948)
[6] Harris, T. E., The existence of stationary measures for certain Markov processes, Proc. Third Berkeley Sympos. mathematical Statist. Probability, II, 113-124 (1956) · Zbl 0072.35201
[7] Jain, N. C., Some limit theorems for a general Markov process, Z. Wahrscheinlichkeitstheorie verw. Geb., 6, 206-223 (1966) · Zbl 0234.60086
[8] -, and B. Jamison: Contributions to a theory of Markov processes (to appear). · Zbl 0201.50404
[9] Orey, S., Recurrent Markov chains, Pacific J. Math., 9, 805-827 (1959) · Zbl 0095.32902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.